# SDR AUS20030113

- Difficulty date: January 30, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Check Valve
- Part number: 1C3976
- Condition: Leaking
- Location: Mlg
- Part time: 3,053 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUT SERVICE CHECK VALVE LEAKING.
